

# Expert Masterclass on Limb Girdle Muscular Dystrophy

29th and 30th April 2021, virtual online event

### **Masterclass Programme**

#### **Masterclass Objectives**

- Deliver high quality educational and interactive event for health care providers diagnosing or managing the care of patients with the Limb Girdle Muscular Dystrophies (LGMD) by providing information on the latest in diagnosis, natural history, and care discussions.
- Provide a platform for health care providers to share ideas, challenges, and successes in delivering optimal care to people with LGMD.
- Provide an overview of the current clinical trial landscape and the emerging implications on care.

#### **Masterclass Delivery Format**

Due to the situation with COVID-19 a decision has now been made to deliver this expert Masterclass virtually, as a wholly online event using our interactive web-conferencing platform, Whova. The format will involve lectures from expert speakers, two interactive workshops and opportunities for Q&A throughout.

#### Thursday 29th April 2021

 Day one of the masterclass will include a series of lectures delivered by a range of clinicians with expertise in LGMD. The masterclass will also include input from patients with LGMD who will discuss the impact of LGMD on their lives. Delegates will be given opportunity for Q&A throughout.

### Friday 30<sup>th</sup> April 2021

- The day will begin with a further six speakers delivering a diverse range of lectures with opportunity for Q&A.
- Delegates will then be organised into one of two interactive workshops; these workshops will be delivered concurrently.

#### Chairs

- **Professor Jordi Diaz Manera,** Neurologist, John Walton Muscular Dystrophy Research Centre, UK
- **Dr. Michela Guglieri,** Research Fellow/Honorary Consultant, John Walton Muscular Dystrophy Research Centre, UK

#### N.B. Please note this programme remains subject to change



### PRE-RECORDED SESSIONS

These pre-recorded webinars will be made available to delegates in advance of the live masterclass.

PRE-RECORDED VEDEO - DURATRION	PROGRAMME SESSION	SPEAKER DETAILS
30 minutes	LGMD Overview, Definitions & Classification	Dr. J. Andoni Urtizberea
30 minutes	Frequency and distribution of LGMDs across the world. Insights from the NGS screening focus in LATAM Recently published papers in USA	Dr. Giacomo Comi
30 minutes	Clinical trials landscape & emerging therapies	Prof. Jordi Diaz Manera
60 minutes	Natural history of the most frequent LGMDs • FKRP and CAPN3 Dysferlinopathies	Dr. John Vissing Dr. Meredith James This pre-recorded webinar will be jointly delivered by both speakers
20 minutes	Best practice for care management 1. Orthopaedics Care	Dr. Linda Lowes



## Virtual Masterclass (Day 1)

- British Summer Time (BST) 09:00 13:15 (4 hours 15 minutes)
- Central European Time (CET) 10:00 14:15 (4 hours 15 minutes

			DAY 1	
			THURSDAY 29 <sup>TH</sup> APRIL 2021	
DURATION	GMT	CET	PROGRAMME SESSION	SPEAKER DETAILS
5 minutes	09:00	10:00	Welcome, programme overview and introduction to TREAT-NMD	Professor Jordi Diaz Manera Dr. Michela Guglieri
30 minutes	09:06 – 09:14	10:06 - 10:14	<ul> <li>Patient perspectives</li> <li>Impact of LGMD on their lives and journey</li> </ul>	Lluis Garcia Pareras
	09:14 – 09:22	10:14 – 10:22	<ul> <li>Patient perspectives</li> <li>Impact of LGMD on their lives and journey</li> </ul>	TBA – In progress, final speaker names will be released once confirmed
	09:22 – 09:30	10:22 – 10:30	<ul> <li>Patient / Parent perspectives</li> <li>Impact of LGMD on their lives and journey</li> </ul>	TBA – In progress, final speaker names will be released once confirmed
30 minutes	09:30	10:30	<ul> <li>Diagnostic journey of the LGMD patient.</li> <li>Differential diagnosis – other neuromuscular disorders with limb girdle patterns of weakness (Pompe, adult-onset SMA)</li> </ul>	<ul> <li>Dr Carmen Paradas</li> <li>Patient Speakers (TBA)</li> <li>This session will be jointly delivered by both speakers</li> </ul>
	09:55	10:55	Questions and Answers	The speakers will answer a selection of moderated questions
30 minutes	10:00	11:00	Most frequent recessive forms: DYSF, ANO5 and SGCA <ul> <li>Including an introduction to Pathophysiology</li> </ul>	Dr. Elena Pegoraro
	10:25	11:25	Questions and Answers	The speaker will answer a selection of moderated questions
15	10:30 – 10:45	11:30 - 11:45	BREAK	
30 minutes	10:45	11:45	Most frequent recessive forms II CAPN3 and FKRP and dystroglycanopathies Including an introduction to Pathophysiology	Dr. Adolfo Lopez de Munain
	11:10	12:10	Questions and Answers	The speaker will answer a selection of moderated questions



30 minutes	11:15	12:15	Dominant TTN and the dominant LGMD's Including an introduction to Pathophysiology	Dr. Bjarne Udd
	11:40	12:40	Questions and Answers	The speaker will answer a selection of moderated questions
30 minutes	11:45	12:45	Muscle biopsy as a tool to diagnose patients with LGMD	Dr. Montse Olive
	12:10	13:10	Questions and Answers	The speaker will answer a selection of moderated questions
30 minutes	12:15	13:15	Uses and applications of muscle MRI in LGMD's	Dr. Giorgio Tasca
	12:40	13:40	Questions and Answers	The speaker will answer a selection of moderated questions
30 minutes	12:45 – 13:10	13:45 – 14:10	Benefits and limitations of NGS in neuromuscular disease	Ana Topf
	13:10 – 13:15	14:10 – 14:15	Questions and Answers	The speaker will answer a selection of moderated questions

## Virtual Masterclass (Day 2)

- British Summer Time (BST) 09:00 13:50 (4 hours 50 minutes)
- Central European Time (CET) 10:00 14:50 (4 hours 50 minutes)

DAY 2					
FRIDAY 30TH APRIL 2021       DURATION     GMT     CET     PROGRAMME SESSION     SPEAKER					
DONATION	Givin			JILANEN	
30 minutes	09:00	10:00	Best practice for care management - Cardiological	Dr. Karim Wahbi	
	09:25	10:25	Questions and Answers	The speaker will answer a selection of moderated questions	
30 minutes	09:30	10:30	Best practice for care management - Respiratory	Dr. Stephan Wenninger	
	09:55	10:55	Questions and Answers	The speaker will answer a selection of moderated questions	



30 minutes	10:00	11:00	Pagistrias	Dr. Michela Gugliari	
Sommutes	10:00	11.00	Registries	Dr. Michela Guglieri	
			Why are they needed and the     montionlitics of setting up a		
			practicalities of setting up a		
	10:25 -	11.25 –	registry Questions and Answers	The speaker will answer a	
	10:25 -	11:25 -	Questions and Answers	selection of moderated	
	10:30	11:30			
15	10.20	11.20	DDEAK	questions	
15 minutes	10:30 -	11:30 -	BREAK		
	10:45	11:45			
			IAVE ARRANGED TWO INTERACTIVE WOR		
			KSHOPS WILL BE DELIVERED CONCURREN		
		DELE	GATES WILL BE ASSIGNED ONTO A WORK	SHOP OF THEIR CHOICE.	
3 hours	10:45 –	11:45 –	Workshop 1	Workshop 2	
	13:45	14:45	Physiotherapy and other Clinical Care	Exemplary Clinical Cases	
			Considerations		
			Workshops hosts:	Workshop hosts:	
			Dr Lindsay Alfano	Prof. Jordi Diaz	
			Dr Anna	Manera	
			Dr Linda Lowes	• Dr. Giorgio Tasca	
			Dr Meredith James	Dr. Carmen	
				Paradas	
			An interactive workshop which will	Dr. Elena Pegoraro	
			break-out into small groups. Workshop		
			discussions will include	Demonstration and group	
				discussions around 4	
			Physiotherapy clinical care	clinical cases	
			considerations	Group interaction,	
			<ul> <li>Exercise, stretching, bracing</li> </ul>	feedback, Q&A	
			and equipment		
			Outcome measures		
			<ul> <li>Strength and functional</li> </ul>		
			testing		
			<ul> <li>Patient reported measures</li> </ul>		
			Occupational therapy		
			General nutrition		
			<ul> <li>Examining the scientific</li> </ul>		
			evidence of some common		
			diets and supplements		
5 Minutes	13:45 –	14:45 –	Masterclass close and sum up	Professor Jordi Diaz Manera	
1	13:50	14:50		Dr. Michela Guglieri	